Aa
A
A
Close
Avatar universal
Gonorrhea & Erectile Pain
I was recently diagnosed and treated for Gonorrhea and the possibility of Chlamydia.  I recieved an injection along with two antibiotic pills I was told to take as soon as possible.  I did this and my condition has improved drastically since then, this being 3 to 4 days ago.  

However I have been experiencing a great deal of pain when I get an erection which is rather annoying seeing as this seems to happen randomly while i'm sleeping, I wake up in a great deal of pain.  According to almost every symptoms list I could find for my condition, painful erections were no where to be found.

Does anyone know if this is a typical symptom of my condition?  If so, since nearly all of my other symptoms have long disapeared, why am I still having this particular problem and when is it suppose to go away??
Cancel
2 Answers
Page 1 of 1
Avatar universal
I am in the same situation. Today I am going on day 3 of my medication for Chlamydia and experienced a very painful erection. Any idea what is causing this?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
This might just be a side effect of the medication. check with your Dr to see if it is a side effect.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources